| Catalog Number |
07D63-21 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to all architect customers who have received architect creatine kinase, list number 07d63-21, lot number 87697un18.The letter informs the customer of the issue regarding a stability issue that may lead to quality control results shifting low out of range and/or error code 1054 "unable to calculate result, reaction check failure" for quality control and patient samples.The letter instructs the customer to discontinue use of the suspect lots and destroy any remaining inventory.The cause of the stability failure has been traced to a contamination of the bulk material.
Event or Problem Description
The customer observed technopath qc shifting low out of range, when using the architect creatine kinase assay (list number 7d63, lot number 87697un18).No impact to patient management was reported.